# SDR CA060221009

- Difficulty date: February 13, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 28,448 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: C8102419
- Part serial: 369
- Condition: Failed
- Location: Power Lever
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ATTEMPTED TO START THE ENGINE ON 4TH LEG OF THE DAY.  ENGINE ACCELERATED TO 30 PERCENT AND TEMPERATURE INCREASED.  ENGINE WAS SHUT DOWN.  MAINTENANCE DISCOVERED THE POWER LEVER CABLE HAD SEVERED IN THE PEDASTAL AND THE ENGINE WAS STUCK IN FULL REVERSE.  (REVERSE IS SELECTED ON SHUTDOWN TO PUT THE PROPS ON THE START LOCKS).  THE CABLE WAS REPLACED WITH A SERVICEABLE PART AND THE ENGINE PERFORMED NORMALLY.
